Improvement of modified authenticated key agreement protocol. / Hsu, C-L; Wu, T-S; Wu, T-C; Mitchell, Chris J.

In: Applied Mathematics and Computation, Vol. 142, 2003, p. 305-308.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)305-308
JournalApplied Mathematics and Computation
Volume142
Publication statusPublished - 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4631156